Identities Involving -Bernoulli and -Euler Numbers
D. S. Kim,
T. Kim,
J. Choi and
Y. H. Kim
Abstract and Applied Analysis, 2012, vol. 2012, 1-10
Abstract:
We give some identities on the q -Bernoulli and q -Euler numbers by using p -adic integral equations on .
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/674210.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/674210.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:674210
DOI: 10.1155/2012/674210
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().